# SDR QXEA200400508

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 12,827 hours, 18,333 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 1184
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,136 hours, 4,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2102, THE NR 2 AC GENERATOR LIGHT ILLUMINATED AFTER DEPARTURE.  FOLLOWED CHECKLIST PROCEDURES AND WAS UNABLE TO RESET.  REMOVED AND REPLACED NR 2 AC GENERATOR.  PERFORMED FUNCTIONAL TEST OF AC GENERATOR SYSTEM.  NO LEAKS OR FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
